# SDR CALA2016101795806

- Difficulty date: October 12, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 73,766 hours, 28,080 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT AFT EMERGENCY EXIT LOWER FRAME NEXT TO DRAIN HOLE.  REMOVED AND REPLACED T-ANGLE FWD AND LEFT LOWER CORNER CURVED WEBS IAW SRM 51-42-11.
